Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What could cause severe headache and nausea after eating from out and what is the remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2109 Questions
I had a soft drink last night with friends in the pub. It may have been spiked. Otherwise i was just drinking water. I had a Christmas pub meal with it. I had a headache when I got home. This morning I was very tired and sleepy and feeling nauseous, with a very bad headache. I was sick in the afternoon, bringing up the 2 paracetomol tablets i had just taken for my headache. I had to crawl across the kitchen to get to the tablets, it took hours for me to become well enough to even do that. I have taken 2 paracetomol now and that has helped the headache but I am still tired (even though I have slept most of the day). I am still nauseous but not vomiting. I am a 58 year old female weighing 11 stone 10 lbs and 5' 6.5" tall. I am taking statins at 40mg of simvastatin at night. Is there any more I can do? Should I take my statins tonight? Do I need to see my Dr? Should I have called an ambulance (I assume i don't need one now I am on the mend, well enough to type this). thanks, XXXX
Posted Tue, 7 Jan 2014 in Heart Attack
Answered by Dr. Benard Shehu 31 minutes later
Brief Answer: Refer to the following suggestions. Detailed Answer: Hi XXXXXXX I read your medical history and understood your concerns. Having headache after having Christmas pub meal could be related to the noise or being tired after the meal. With regards to being nauseous, it could be related to any indigestion you had after having the pub meal. If paracetamol did help with the headache, that is great. In other words, it indicates that yours is a feeling of tiredness. I'd advise to have only drinks, avoid having heavy meals. You can have water mixed with squeezed lemon to drink. You can take simvastatin as regularly scheduled. I would suggest to wait for a couple of days until you seek your doctor's assistance. If no improvement, you should run other tests too. Take more rest and monitor your blood pressure and record the results for future reference. All the best! Feel free to ask me other questions you might be having! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor